Change search
ReferencesLink to record
Permanent link

Direct link
A bound for the perimeter of inner parallel bodies
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0002-0057-8211
2016 (English)In: Journal of Functional Analysis, ISSN 0022-1236, E-ISSN 1096-0783, Vol. 271, no 3, 610-619 p.Article in journal (Refereed) PublishedText
Abstract [en]

We provide a sharp lower bound for the perimeter of the inner parallel sets of a convex body Ω. The bound depends only on the perimeter and inradius r of the original body and states that. |∂Ωt|≥(1-tr)+n-1|∂Ω|. In particular the bound is independent of any regularity properties of ∂Ω. As a by-product of the proof we establish precise conditions for equality. The proof, which is straightforward, is based on the construction of an extremal set for a certain optimization problem and the use of basic properties of mixed volumes.

Place, publisher, year, edition, pages
Academic Press, 2016. Vol. 271, no 3, 610-619 p.
Keyword [en]
Convex geometry, Inner parallel sets, Perimeter, Primary, Secondary
National Category
URN: urn:nbn:se:kth:diva-186837DOI: 10.1016/j.jfa.2016.02.022ISI: 000378013400006OAI: diva2:931635
Swedish Research Council, 2012-3864

QC 20160530

Available from: 2016-05-30 Created: 2016-05-13 Last updated: 2016-07-15Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Larson, Simon
By organisation
Mathematics (Div.)
In the same journal
Journal of Functional Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 10 hits
ReferencesLink to record
Permanent link

Direct link